# SDR USAA2012010500002

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 963 hours, 356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR3372
- Condition: Low Pressure
- Location: L3 Door
- Part time: 963 hours, 356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ECAM MSG - COMM CIDS 1 & 2 FAULT.  ACCOMPLISHED CIDS RESET AND FOUND 3L DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED 3L DOOR ASSIST BOTTLE.
